# SDR SWAA2016032150020

- Difficulty date: March 8, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 39,542 hours, 18,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT FLOOR TO SIDEWALL SUPPORT CORRODED, BETWEEN BS 887 - 893, RBL 20.  REPAIRED SUPPORT IAW SRM.
